Your contraceptive pill could be making you depressed

Your contraceptive pill could be making you depressed
 

Women on the pill are more likely to be diagnosed with depression, according to a new study.
New research from the University of Copenhagen has discovered females taking the combined oral contraceptive are up to 23 per cent more likely to suffer with depression.
The study, which confirms the reality many women have to live with while being on the pill, also reveals those using the "mini-pill" (one with just progestin) are as much as 34 per cent more likely to become depressed.
According to the Danish researchers, teens in particular were at a higher risk, with up to 80 per cent... read more

 
8 October 2016 in Regional West, Views: 36
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31